Jump to content
Important Survey - Please Participate ×

Glad I'm not alone!


[He...]

Recommended Posts

Hi buddies. I've been lurking this forum for a while, but I've decided I should come and join everyone, too.

 

I've been on clonazepam for about the last 8 years. I had/have severe panic disorder that prevents me from doing a lot, but I've also had some amazing progress. In fact, I'd never even been on a plan until my mid-20s, and ended up able to go to Japan and Australia multiple times. Sadly, last time I went overseas my doctor would not refill my rx in a timely manner and I ended up having to cut my clonazepam dose for about 10 days in a row. Came back, felt kind of ok, got back on my regular dose (at the time I think it was 0.5 a day?) and I turned into a zombie.

 

I didn't think I could ever get interdose withdrawl, but I'm wondering now. Oh well, it has been nearly 2 years.

At the very beginning (about 8 yrs ago) I was rx'ed  0.5mg 3x daily. So, 1.5 mg. Over the years I ended up constantly asking my Dr. if I should stay on it, and was always told I was so severe I needed it. I never went above 1.5, in fact I would sometimes just cut my dose by half a tab and press on. I have been on 0.75 daily pretty consistently over the last few years. So, I'd say my "current" or most recent dose has been 0.75. Then I decided, hmm maybe the symptoms I'm having have something to do with this benzo....

 

-Brain fog

-Derealization

-Deperesonalization

-Anxiety

-Despression

-Severe fatigue

-Difficulty concentrating/reading/etc (yet still wanting to pursue a Master's)

 

Anyway, I've arrived here. A month ago my current/newest doc suggested I cut my .25 nightime dose entirely.

Since 6/1 I have been on -.25 TOTAL daily, and doing fine. Looking for my next steps now :) 

 

Thanks for having me!

Link to comment
Share on other sites

Hello Healingeveryday, Welcome to BenzoBuddies!

 

Wow, as I was reading your post I was afraid you were going to say how horrible you've been feeling but if you've reduced your dose by .50 daily and from a dose even higher and don't feel too badly, I'd say you're doing great!

 

Your list of symptoms definitely sound benzo related, your body has grown dependent and you most likely have tolerance but instead of going up in dose, you've gone down, good for you!

 

What is your plan, would you like some suggestions for continuing your taper, if so you can have a look at the Planning your taper (Taper Plans) board to see the methods we support, slow and steady is the key but it sounds like you probably know this already.

 

If you'd like to connect with others going through this, please start a thread on the Withdrawal Support (during your taper) board, you'll find many members you can compare notes with.

 

Please let us know how we can help you, we're glad you finally joined.  ;)

 

Pamster

 

Link to comment
Share on other sites

Hey  :)

 

welcome to the forum.  :)

 

Good luck with your tapering, sounds like you are doing well.

 

Stay strong and you can do this  :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...